| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The hearing performance with the device is affected.Re-implantation is considered.No date has been scheduled yet.
Event or Problem Description
The hearing performance with the device is affected.Re-implantation is considered, but no date has been scheduled yet.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.In addition, two channels were involved in a short circuit already before the suspected impact.However, to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.In addition two channels were involved in a short circuit already before the suspected impact.However to determine an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.
Event or Problem Description
The hearing performance with the device is affected.